# SDR F3LA200600095

- Difficulty date: August 18, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT WING, NR 1 SLAT I/B SLAT TRACK CUTOUT DAMAGED.  REMOVED DAMAGED AREAS AND PERFORMED HFEC INSPECTION.  NO FAULTS OR CRACKS NOTED.  APPLIED ALODINE TREATMENT EPOXY PRIMER AND PAINT TO AFFECTED AREAS.  REFERENCE A319 SRM 51-23-11, 51-21-11 AND EA A9-57R-11539.
